# SDR AWXA960242

- Difficulty date: May 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 312N53217
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 18,221 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHX/EWR - FLT 0684 - AIR TURNBACK.  NR 1 ENGINE OVERHEAT IN CLIMB.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED HP6 DUCT.  PART TOTAL CYCLES, 7016.  (X)
